| Model Number |
MMT-243A |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's infusion set was pulled off after it got caught on the patient's clothes on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be reportable malfunction.Lot number query not raised, as the caller reported that they do not know the lot/batch number.Lot number retained as unknown.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 8021545.